Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 27, NWS St. Louis, MO

April 1, 2022Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 1, 2022, 10:22 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Apr 2, 2022, 3:24 AM CDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Apr 1, 2022, 10:22 AM CDT (15:22 UTC)
In effect from
Apr 2, 2022, 3:24 AM CDT
Expired
Apr 3, 2022, 12:01 PM CDT
In force
33 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Arnold (ARNM7). The gauge peaked at 24.37 ft at Apr 2, 2022, 11:00 PM CDT.

actionminormoderate2025303504/0104/0204/0304/04
Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

111 
WGUS43 KLSX 011522
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1022 AM CDT Fri Apr 1 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Meramec River near Eureka.

  Meramec River near Arnold.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-030330-
/O.NEW.KLSX.FL.W.0026.220401T2149Z-220404T1135Z/
/ERKM7.1.ER.220401T2149Z.220402T1800Z.220403T0534Z.NO/
1022 AM CDT Fri Apr 1 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...From this afternoon to Monday morning.

* IMPACTS...At 21.0 feet, West Spring River Road becomes inundated 
  at this height.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Friday the stage was 17.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon and rise to a crest of 21.0 feet early
    Saturday afternoon. It will then fall below flood stage early
    Sunday morning.
  - Flood stage is 19.0 feet.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Meramec River
Eureka       19.0  17.8  Fri 9 am  21.0  15.3  9.2   7.7   7.0


&&

LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056


$$

MOC099-189-030330-
/O.NEW.KLSX.FL.W.0027.220402T0824Z-220405T1128Z/
/ARNM7.1.ER.220402T0824Z.220403T0600Z.220404T0527Z.NO/
1022 AM CDT Fri Apr 1 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...From late tonight to Tuesday morning.

* IMPACTS...At 23.0 feet, Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Friday the stage was 21.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight and rise to a crest of 26.5 feet early Sunday
    morning. It will then fall below flood stage early Monday
    morning.
  - Flood stage is 24.0 feet.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Meramec River
Arnold       24.0  21.3  Fri 9 am  25.5  25.9  21.5  18.0  16.5


&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

Kimble
4 follow-up statements
603 
WGUS83 KLSX 020224
FLSLSX

Flood Statement
National Weather Service St Louis MO
924 PM CDT Fri Apr 1 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Arnold.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-031430-
/O.EXT.KLSX.FL.W.0027.220402T1124Z-220405T0723Z/
/ARNM7.1.ER.220402T1124Z.220403T0600Z.220404T0123Z.NO/
924 PM CDT Fri Apr 1 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 26.0 feet, Athletic fields east of I-55 begin 
  flooding near this height.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Friday the stage was 22.6 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 25.8 feet early Sunday
    morning. It will then fall below flood stage Sunday evening.
  - Flood stage is 24.0 feet.


&&

             Fld   Observed        Forecasts (7 pm CDT)
Location     Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Meramec River
Arnold       24.0  22.6  Fri 9 pm  25.5  24.3  19.3  16.5  15.3


&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

Pfahler
056 
WGUS83 KLSX 021543
FLSLSX

Flood Statement
National Weather Service St Louis MO
1043 AM CDT Sat Apr 2 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Meramec River near Eureka.

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River at Valley Park.

  Meramec River near Arnold.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-040345-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-220404T1200Z/
/VLLM7.1.ER.220402T0951Z.220402T1800Z.220403T0600Z.NO/
1043 AM CDT Sat Apr 2 2022

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River at Valley Park.

* WHEN...Until Monday morning.

* IMPACTS...At 19.0 feet, The south riverward side of Marshall Road 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Saturday the stage was 18.7 feet and rising.
  - Recent Activity...The river began a sharp rise Wednesday
    evening and reached flood stage at 5AM Saturday morning.
  - Forecast...The river is expected to rise to a crest of 18.9
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight and continue to fall.
  - Flood stage is 18.0 feet.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Meramec River
Valley Park  18.0  18.7  Sat 10 am 15.4  8.5   5.4   4.3   3.1


&&

LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043


$$

MOC099-189-040345-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-220404T2000Z/
/ARNM7.1.ER.220402T1800Z.220403T0000Z.220403T1400Z.NO/
1043 AM CDT Sat Apr 2 2022

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...Until Monday afternoon.

* IMPACTS...At 24.0 feet, Corisande Hills Road begins flooding at 
  this height.  Meramec Bottom Road between Hageman Road and Highway 
  21 begins flooding.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Saturday the stage was 23.6 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 24.5 feet this evening. It will
    then fall below flood stage late tomorrow morning.
  - Flood stage is 24.0 feet.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Meramec River
Arnold       24.0  23.6  Sat 10 am 23.8  19.8  16.3  15.0  14.3


&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

MOC099-189-040345-
/O.EXT.KLSX.FL.W.0026.000000T0000Z-220404T1136Z/
/ERKM7.1.ER.220401T1924Z.220402T1415Z.220403T0536Z.NO/
1043 AM CDT Sat Apr 2 2022

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until Monday morning.

* IMPACTS...At 21.2 feet, Hunters Ford Road is closed near this 
  height.
  At 22.0 feet, Willman Road near the Highway 109 bridge becomes 
  inundated and impassable.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Saturday the stage was 21.8 feet and nearing
    a crest.
  - Recent Activity...The river began a sharp rise Wednesday
    evening and first reached flood stage at 1:30 PM on Friday.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to below 10
    feet on Monday.
  - Flood stage is 19.0 feet.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Meramec River
Eureka       19.0  21.8  Sat 10 am 15.5  9.4   8.0   7.4   6.6


&&

LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056


$$

Kimble
369 
WGUS83 KLSX 030212
FLSLSX

Flood Statement
National Weather Service St Louis MO
912 PM CDT Sat Apr 2 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Meramec River near Arnold.

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River at Valley Park.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-041415-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-220405T0325Z/
/ARNM7.1.ER.220402T2048Z.220403T0600Z.220403T2125Z.NO/
912 PM CDT Sat Apr 2 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...Until late Monday evening.

* IMPACTS...At 24.7 feet, Hawkins Road south of Meramec Bottom Road 
  begins flooding.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Saturday the stage was 24.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Saturday was 24.4 feet.
  - Forecast...The river is expected to rise to a crest of 24.7
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 24.0 feet.


&&

             Fld   Observed        Forecasts (7 pm CDT)
Location     Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Meramec River
Arnold       24.0  24.4  Sat 8 pm  23.7  18.9  16.6  15.4  14.7


&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

MOC099-189-041200-
/O.CON.KLSX.FL.W.0028.000000T0000Z-220404T1200Z/
/VLLM7.1.ER.220402T0951Z.220402T2030Z.220403T0600Z.NO/
912 PM CDT Sat Apr 2 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River at Valley Park.

* WHEN...Until Monday morning.

* IMPACTS...At 19.0 feet, The south riverward side of Marshall Road 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Saturday the stage was 18.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Saturday was 19.0 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 2.0 feet
    Friday evening.
  - Flood stage is 18.0 feet.


&&

             Fld   Observed        Forecasts (7 pm CDT)
Location     Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Meramec River
Valley Park  18.0  18.7  Sat 8 pm  13.7  7.5   5.6   4.2   3.0


&&

LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043


$$

Pfahler
780 
WGUS83 KLSX 031701
FLSLSX

Flood Statement
National Weather Service St Louis MO
1201 PM CDT Sun Apr 3 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Meramec River near Arnold.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC099-189-031815-
/O.CAN.KLSX.FL.W.0027.000000T0000Z-220403T1701Z/
/ARNM7.1.ER.220402T2048Z.220403T0645Z.220403T1415Z.NO/
1201 PM CDT Sun Apr 3 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River near Arnold.

* ADDITIONAL DETAILS...
  - At 11:30 AM CDT Sunday the stage was 23.7 feet and falling.
  - The river began to rise Wednesday evening and reached flood
    stage at 3PM on Saturday. It crested near 24.5 Saturday
    night. It has now fallen below flood stage.
  - Forecast...The river is expected to continue falling through
    the coming week.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Mon   Tue   Wed   Thu   Fri

Meramec River
Arnold       24.0  23.7  Sun 11 am 20.5  17.8  16.3  15.5  15.1


&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

Kimble

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 1, 6:24 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 1, 6:24 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
624 AM CDT Fri Apr 1 2022

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 334 AM CDT Fri Apr 1 2022

The more immediate impact will be sub-freezing temperatures through
mid-morning. A cool, but pleasant Friday will be followed by the
potential for showers Saturday.

IR satellite shows overcast skies over a large portion of Illinois,
gradually breaking along the Mississippi River before clearing over
much of Missouri. Surface observations show mid to upper 30s under
the cloud cover, where winds remain around 10 knots. The clearing
line serves as a delineation between higher winds to the east and
lighter winds to the west. This comes with about a 5 degree drop in
temperatures with mid to upper 30s underneath the cloud cover and
near or slightly below freezing temperatures as you work your way
from the Mississippi River into central Missouri. As the clearing
trend and lightening winds work east, surface temperatures will
continue to fall near or just a bit below freezing through sunrise.
The freezing warning will continue through mid-morning, before
diurnal response brings temperatures back above freezing this
morning.

High pressure will begin to build in from the southwest with light
northerly surface flow through much of the day today. Despite plenty
of sunshine, this will keep temperatures seasonably cool, especially
over northeast Missouri into west-central Illinois. Highs will
generally range from the low to mid-50s. As the surface high glides
east, return flow will draw milder air into the region. Clouds will
begin to increase from west to east ahead of the next system. Where
skies remain clear (along/east of the Mississippi River), lows will
fall into the 30s, inching to near 40 degrees over central Missouri.

An upper level trough progresses west to east out of the central
Plains late Friday into Saturday with two embedded shortwaves that
look to make a glancing pass to the north and south. The southern
wave is far enough out of range not to have as much of an impact,
while the northern feature is associated with a surface low that
tracks in the general vicinity of the MO/IA border. While much of
the upper support remains north, convergence along a trailing cold
front and some mid/upper lift should be enough for scattered showers
from early Saturday morning into early afternoon. As the system
departs to the east, skies could clear early enough from west to
east to result in slightly milder temperatures than Friday with
highs ranging from the mid-50s to near 60 degrees.

Maples

.LONG TERM...  (Saturday Night through Thursday)
Issued at 334 AM CDT Fri Apr 1 2022

A couple of minor disturbances will move across the middle section
of the country early in the week. Once again, the midweek period
looks most favorable for wet weather.

The period will start off quiet and dry as surface high pressure
builds into the Mississippi Valley underneath a dampening upper
level ridge Sunday. As the surface high moves east of the
Mississippi River through midday, southerly surface flow will draw
milder air northward through the afternoon. The caveat to potential
warmth will be the cloud cover resulting from increasing mid-level
moisture ahead of the next shortwave and corresponding surface low.
Current timing holds this feature to the west just long enough that
at least partial sunshine will allow for much of the region to climb
into the 60s.

As the system closes in on the Mississippi Valley from the west, mid-
level warm air advection strengthens with near 10C air being pulled
southwest to northeast in the overnight period. Mostly cloudy
conditions and warm air advection should keep low temperatures from
falling too far. Precipitation potential will be the lingering
question with spatial discrepancies that exist in the medium/long
range guidance. NBM probabilities peak at 30-40% along and north of
I-70, where better lift is distributed along the track of the
system. The best chances may end up coming along the cold front,
which isn't all that promising given the boundaries weakened state
and diurnal lull for any dependence on surface instability. Isolated
to scattered showers may be all the materializes.

The boundary sinks south before stalling late Monday. Where the
boundary stalls is still in question, along with the evolution of an
an upper level trough leading a broadening, closed upper level low
that eventually pivots over the central U.S. The evolution of this
pattern will determine how soon this boundary lift back to the north
as a warm front, along with resulting precipitation potential. In
the grand scheme, this is a classic setup for showery, cool
conditions with multiple vort features rotating around the parent
upper low from mid to late week. This provides a challenge to exact
timing of precipitation, potentially being more of an episodic
nature in relation to any revolving vort maxes around the broad low.
This leans in favor a cooler, wetter end to the work week with near
to slightly below normal temperatures.

Maples

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 612 AM CDT Fri Apr 1 2022

Overcast skies continue to erode with much of the region opening
up to mostly clear/clear skies this morning. VFR conditions are
expected extend through the period with mostly clear skies and
light winds extending into the afternoon.

An approaching system will bring isolated to scattered showers to
the region late tonight into Saturday. The best potential will be
around KUIN with decreasing chances further south. Expect central
MO and metro terminals to introduce VCSH around or just prior to
12z Saturday. MVFR ceilings should hold off until after the valid
period at most sites, eventually moving in northwest to southeast
late Saturday morning into early Saturday afternoon.

Maples

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning until 9 AM CDT this morning for Boone MO-Callaway
     MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Madison MO-Moniteau MO-Montgomery MO-Osage MO-
     Reynolds MO-Saint Charles MO-Saint Francois MO-Saint Louis
     City MO-Saint Louis MO-Sainte Genevieve MO-Warren MO-
     Washington MO.

IL...Freeze Warning until 9 AM CDT this morning for Clinton IL-
     Madison IL-Marion IL-Monroe IL-Randolph IL-Saint Clair-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 1, 3:46 AM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
346 AM CDT Fri Apr 1 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-020900-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
346 AM CDT Fri Apr 1 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few thunderstorms are possible Tuesday afternoon and Tuesday night.
Thunderstorms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:22 AM CDTRiver Flood WarningLSXJefferson, Saint Louis68 hr

Nearby

River Flood Warnings in Missouri, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.